# SDR UIEA2019021903278

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 77,935 hours, 13,277 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE HORIZONTAL STAB UPPER SKIN AND UPPER REAR SPAR CHORD ZONE B AREA FASTENER HOLE FOUND CRACKED.(  EMP -STA 2598 HORI STAB LH UPPER SKIN# 14 FASTENER HOLE CRACK AREA FREEZE PLUG REPAIRED IAW RL-55-10-1377 REV.A  )
